# SDR ABXA000056

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT PRESSURE BULKHEAD DOOR JAMB FITTING CRACKED AT INBOARD END OF THIRD HORIZONTAL STIFFENER RIGHT SIDE.  REPLACED FITTING IAW DC9 SRM 51-30-2 AND 51-30-5.
